Skip to content
My WebMD Sign In, Sign Up
Wondering About Unusual Symptoms
avatar
Greenearth posted:
I have been experiencing some strange symptoms and would like to know if anyone else has had the same symptoms. I get a very shaky, anxious feeling first, then nausea, loss of appetite and very weak, then my eye will bleed and I get a headache. This has been happening for quite awhile now and I have been to eye doctors, GP's and a neurologist. No one has an answer for me. After these episodes I get very tired and sleep. The next day I am very tired.

Please, has anyone experienced this kind of episode.

Thank you for any response.
Reply
 
avatar
Dibba67 responded:
Greenearth, I am really sorry to hear that you are going through this. It must be awful for you. I'm sorry that I can't be of any help with the symptoms you describe but I sincerely hope that you get an answer soon.
 
avatar
marv18 responded:
Wow, that sounds awful. Everything except the eye bleeding sounds like a migraine. I have not heard nor experienced that particular effect. The shakes, anxiety, weakness, and loss of appetite or nausea, are common in the prodrome phase of a migraine followed by the headache. For some, a migraine is followed by intense fatigue and sometimes, shakiness. As for the blood in the eye, if your doctors have not been able to diagnose it, maybe it is a side effect specific to you. Personally, I would continue to seek advice and a definitive answer to that.

Out of curiosity, does the blood flow out or pool in the eye? I have had moments of such extreme vomiting I have burst blood vessels in my eyes, but that just leaves a red blotch on the eyeball.
 
avatar
Greenearth replied to marv18's response:
Thank you for your response. This has been such a mystery. I intend to keep searching for an answer.

The blood flows out of vessels in the eye and disappears in a day or two. The blood flow signals the apex of the symptoms and then there is extreme fatigue and a lot of sleep. It takes about 3-4 days before I am "normal" again.
 
avatar
marv18 replied to Greenearth's response:
I hope that you are able to find your answer. Try to visit an opthamologist rather than the regular optometrist if you haven't yet. Best of luck.


Helpful Tips

Supplements for headachesExpert
A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
Was this Helpful?
48 of 65 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center